# SDR DALA1303680125

- Difficulty date: December 17, 2012
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 654-742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN BS 654 AND 742 LT SIDEWALL UPPER SUPPORT. (STABILIZATION ANGLE) FOUND DAMAGED.  FWD CARGO LT SIDE STABILIZATION ANGLE, PN, 143T5401-82 DAMAGED PORTION CUT AND REMOVED BET STA 654-113 TO STA 736 AND REPAIRED IAW PRI ER/A 510619-14, REV O           NRC 100-177. (NRC 100-177)
